# SDR 3J7R2023012060001

- Difficulty date: December 6, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Filed by: DC Jet Services, repair station 3J7R729D
- Aircraft: N325QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500168
- Aircraft time: 8,706 hours, 6,764 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0435LS0000
- Condition: Burned Out
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MXC NOTED FWD EXTERIOR EMERGENCY LIGHT RETAINING WATER AND SEVERAL LEDS INOP
